# SDR YENA2021102100708

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 69,818 hours, 24,844 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 648, SLC-BOS. FA'S STATED THAT MUSTY FUMES WERE PRESENT IN THE MID TO AFT CABIN DURING LOW ALT DESCENT AND REMAINED UNTIL THE ENGINES WERE SHUT DOWN ; DETERMINED APU TO BE AT FAULT FOR CABIN ODOR. REFERENCE LP 3242713 ITEM 1 FOR APU DEFECT. DECONTAMINATION OF ECS PERFORMED PER TSM 05-50-00-810-831-A.
